# SDR SWAA2025051456766

- Difficulty date: April 15, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,829 hours, 34,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT STA 324; RBL 30; WL 208.1<[01] REMOVED AND INSTALLED AT DISCREPANCY AREA NEW INTERCOSTAL PN:141A5410U140ATSMRO; LOT#1598453-1 PER DWG#141A5410; DWG141A5400 REV:_ SRM 51-40-05-0G-0; SRM 51-40-02.;[02] VERIFIED CORRECTIVE ACTION 1
